# SDR L412008F00001

- Difficulty date: October 11, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N320LA
- Make and model: Cessna 500CESSNA
- Aircraft serial: 000016
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 58109595
- Condition: Noisy
- Location: Lt Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POPPING NOISE COMING FROM THE VICINITY OF LT PAX WINDOW.
